MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 9391326
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent spinal fusion surgery at t11/12 and l2/3 due to vertebral body collapse and pseudoarthrosis occurred to l1.Post-op, the patient fell from the bed at the 3rd day after the operation and also tumbled several times.The patient did not listen to the healthcare professional.The sinking and movement of t2, and the load to the screw occurred due to tumbling.Patient suffered pain in lumbar and back and prolonged hospitalization as a result of this event.The implanted cage was deviated from its position.Patient underwent revision surgery as a result of this event.In which, doctor adjusted the position of the cage, and the operation was completed.
 
Additional Manufacturer Narrative
Radiological image review results: post-op x-ray ct for anterior/posterior stabilization of l1 fracture.The anterior interbody graft is deviated and positioned into the interior vertebral body with little baseplate extent with the superior body no anterior fixation plate is present, the base plates appear undersized compared to the vertebral bodies and expanded height of the cage is taller than the corpectomy space.If information is provided in the future, a supplemental report will be issued.

Brand Name
T2 ALTITUDE EXPANDABLE CORPECTOMY SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key8784038
Report Number1030489-2019-00750
Device Sequence Number1707739
Product Code MQP
UDI-Device Identifier00613994676481
UDI-Public00613994676481
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9391326
Device Lot NumberUM15E002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR